The best way to deal with vertigo symptoms is to do something that will stop them. They are very disruptive for anybody and indicative of a problem with the vestibular system. They certainly aren’t going to be helpful to a uni student. I assume you have been given a MAV or VM diagnosis as you are taking Amitriptyline. You may find you need to reach a much higher dose to achieve some control over your symptoms or even switch to another alternative preventative but you need to discuss this with your doctor. Meantime you need to try to establish your triggers and a way to reduce them and make sure you are complying with the suggested lifestyle changes fuller details of which you will find in the Wiki Section on this site. Look also at a Migraine Diet. That may help.
There are no doctors on here. Just other sufferers but I would just mention. I found cyclizine actually made me dizzy so it might be worth asking your doctor if you could try another sickness remedy such as prochlorperazine (Buccastem) in its place. Again the amount you can take is limited. Alternatively You could just try not taking the cyclizine for a day or so and see how much difference it makes to you. Try ginger For the sickness instead maybe or some other herbal remedy.